# SDR USAA2009041390853

- Difficulty date: April 10, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 63,142 hours, 28,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4726
- Condition: Discharged
- Location: Cabin
- Part time: 25,217 hours, 10,029 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2039 - PHX - LAS - EMERGENCY LIGHTS - EMERGENCY LIGHT FAILED TEST (RIGHT EMERGENCY POWER SUPPLY UNIT).  REMOVED AND REPLACED RIGHT EMERGENCY POWER SUPPLY UNIT.
